# SDR UIEA2021112002428

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 767
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3 EXTERIOR EMERGENCY LIGHTS INOP.( RELAMPED 3 EXTERIOR EMERGENCY ESCAPE LIGHTS IAW AMM 33-51-06. OPS CHECK GOOD. )
